MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; 40 SILICONE PIP IMPLANT (STERILE PACKED)

ENCORE MEDICAL LP DJO SURGICAL; 40 SILICONE PIP IMPLANT (STERILE PACKED)
Model Number PIP-40
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient required surgery to remove and replace possible malfunction/defective implant.The implant was identified and removed.It was noted to have ruptured between the proximal stem and the body of the joint.The joint had become rather tight due to the dislocated implant and release of the volar plate was performed.

Brand Name
DJO SURGICAL
Common Device Name
40 SILICONE PIP IMPLANT (STERILE PACKED)
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key23785728
Report Number1644408-2025-01874
Device Sequence Number14839342
Product Code KYJ
UDI-Device Identifier00886385021577
UDI-Public00886385021577
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K233670
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPIP-40
Device Lot NumberK51675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight60 KG